Has anyone came off of invega sustenna?


#704

Wow! This post is still going on?? Well allow me to add to the repitive answers with a positive personal experience in coming off this shitty drug!

I’m over a year off of the invega injection. I’m totally good! I’m on abilify now and I feel fine. It’s a scientific fact that the drug will completely leave your system…eventually. It’s shitty but be patient and take pride in your patience.


#705

15 months off the poison


#706

I’ve come off Invega Sustena (paliperidone palmitate). I’ve been off since the 7th of February.

Feel free to ask me questions.


#707

How are you doing?


#709

It’s my one year being off xeplion.

I’m feeling completely back to normal.

Thank God this crap is out my body


#710

I was on invega for a few days and IT was terrible, it might still be in my sistem? Its been 2 years.


#712

wallafish how many shots did you get?


#713

@wallafish How many shots did you get and how is your libido now and emotions now ?


#714

I had 5 shots. The worst one was the first one.

It messed me up so bad I was a nervous wreck.

I’ve never felt so alone and shaky as I did on this crap.

I’ve regained all of my emotions and sexual disfunction. It screwed me up from only 5 shots.

I would rather die than take this shot again

Can’t believe it’s even legal


How is invega injection? Is it good?
#715

You will come right I promise.

It just takes awhile.


#716

Currently on Xeplion and well stabilized

So positive impression except nicotine and allcohol doesn’t affect me anymore, does it come back please ?


#718

For me the balance is already windly you don’t shock me, i jus can’t make decision about it.i still enjoy weed but now aperitif is redbull


#719

I’ve been off invega sustenna for 8 months. A couple months ago I started getting better. This garbage is almost out of my system. BEWARE of this drug. WARNING label should be on the bottle.


#720

@Leger not sure about it coming back while on it … but i have read it comes back eventually after taking it …pretty much everyone who posted on here has or experiencing those problems right now.


#721

Shout out from Australia. I’ve been off invega about 5 months and one frustrating side effect is not being able to excrete properly. It feels like I can only excrete 80 percent of waste from my body and 20 percent gets left behind. The days of clean excretions with hardly using a single toilet paper are long gone. It may be due to low testosterone levels. Does anyone else have this problem?


#722

I’m on invega ejaculation very , non problem with excreted


#723

If your talking about constipation. I had that for a while but it is finally trying to go away .


#724

I don’t have constipation persae but I’m not digesting food properly and all of it can’t pass at once. I did some research and it’s related to a serotonin deficiency in the gut which explains the pot belly. Also, I was walking around Borneo today (travelling with father) and my eyesight all of a sudden went wonky and strange, almost like nearsightedness, then I developed bags under my eyes and I could tell because I checked in a mirror. This is wierd because I haven’t had this since I was heavily intoxicated on invega. It’s almost like it comes in waves sometimes. Poor eyesight is linked to dopamine in the eyes. My ejaculation is about 70 percent there, it’s certainly not watery and non existent like the first month on invega.


#725

OK. I wanted to update everyone. I had a total of 6 injections. 1 156mg and 5 117mg. I felt a huge difference in my 6th month off the poison. I feel like I’m pretty much healed. I feel like myself. I’m at 8 1/2 months off the poison now. Last night was tvhe first night I could feel the effects of cannabis. Tells me the receptors are reconnecting. So I’m pretty much there. I will never forget the experience. My heart go’s out to everyone going threw it. Just know, you will get better. Hang in there. Fight threw it. I will try to pop back in and see how everyone’s doing. Good vibes to everyone. Peace.


#726

Hey,

Sorry I didn’t reply earlier.
I’ve been off for 5 months now.
I still haven’t recovered from the damage done to my brain and body from the drugs. But things are definitely better compared to when I was on the drugs.

One withdrawal effect I’ve noticed is that I’m adjusting when it comes to things like concentration. I guess when your dopamine levels are blocked for that long and then all of a sudden you’re exposed to dopamine then that can have an impact. I’m sure things will get better the longer I’m off the drugs and as my body and brain adjusts. I think I’ve probably been through the worst withdrawal effects so far. So, it’s all up from here.

Good to here you’re going good :slight_smile:

Going off paliperidone palmitate was a great decision for me. It was pretty noticeable the difference coming off it. I can think easier and I have thoughts. It’s so much easier to walk around and my body feels lighter and not stiff.